JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ANNULUS CRITERIA FOR OSCILLATION OF SECOND ORDER DAMPED ELLIPTIC EQUATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ANNULUS CRITERIA FOR OSCILLATION OF SECOND ORDER DAMPED ELLIPTIC EQUATIONS
Xu, Zhiting;
  PDF(new window)
 Abstract
Some annulus oscillation criteria are established for the second order damped elliptic differential equation $$\sum\limits_{i,j
 Keywords
oscillation;annulus criteria;elliptic equations;second order;damped;
 Language
English
 Cited by
 References
1.
D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, Spinger-Verlag, New York, 1983.

2.
G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Second ed. Cambridge Univ. Press, Cambridge, 1988.

3.
Q. Kong, Interval criteria for oscillation of second-order linear ordinary differential equations, J. Math. Anal. Appl. 229 (1999), no. 1, 258-270. crossref(new window)

4.
Q, Kong, Oscillation of second order matrix differential systems, Differential Equations Dynam. Systems 8 (2000), no. 2, 99-110.

5.
R. Marik, Riccati-type inequality and oscillation criteria for a half-linear PDE with damping, Electron. J. Differential Equations 2004 (2004), no. 11, 17 pp.

6.
R. Marik, Ordinary differential equations in the oscillation theory of partial half-linear differential equation, J. Math. Anal. Appl. 338 (2008), no. 1, 194-208. crossref(new window)

7.
E. S. Noussair and C. A. Swanson, Oscillation of semilinear elliptic inequalities by Riccati transformations, Canad. J. Math. 32 (1980), no. 4, 908-923. crossref(new window)

8.
Ch. G. Philos, Oscillation theorems for linear differential equations of second order, Arch. Math. (Basel) 53 (1989), no. 5, 482-492. crossref(new window)

9.
C. A. Swanson, Semilinear second-order elliptic oscillation, Canad. Math. Bull. 22 (1979), no. 2, 139-157. crossref(new window)

10.
A. Tiryaki and A. Zafer, Interval oscillation of a general class of second-order nonlinear differential equations with nonlinear damping, Nonlinear Anal. 60 (2005), no. 1, 49-63. crossref(new window)

11.
Z. Xu, Oscillation of second order nonlinear elliptic differential equations, Kyungpook Math. J. 46 (2006), no. 1, 65-77.

12.
Z. Xu, Oscillation criteria for second order elliptic equations with damping term, Util. Math. 74 (2007), 131-144. crossref(new window)

13.
Z. Xu, Fite and Kamenev type oscillation criteria for second order elliptic equations, Ann. Polon. Math. 92 (2007), no. 3, 199-214. crossref(new window)

14.
Z. Xu, Oscillation theorems for damped elliptic differential equations of second order, Hiroshima Math. J. 38 (2008), no. 1, 1-17.

15.
Z. Xu, B. Jia, and D. Ma, Oscillation theorems for elliptic equations with damping, Appl. Math. Comput. 156 (2004), no. 1, 93-106. crossref(new window)

16.
Z. Xu and H. Xing, Domain criteria for oscillation of second-order damped elliptic equations, Acta Math. Sci. Ser. A Chin. Ed. 25 (2005), no. 3, 374-380.

17.
Z. Zheng, "Note on Wong’s paper", J. Math. Anal. Appl. 274 (2002), no. 1, 466-473. crossref(new window)

18.
R.-K. Zhuang and Z.-A. Yao, Some new oscillation criteria for second order elliptic equations with damping, Ann. Polon. Math. 86 (2005), no. 1, 31-42. crossref(new window)